It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • New here -questions about side affects of Zoloft



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-29-2008, 03:20 AM   #1
    MommyKC
    Junior Member
    (female)
     
    MommyKC's Avatar
     
    Join Date: Apr 2008
    Location: illinois
    Posts: 13
    MommyKC HB User
    New here -questions about side affects of Zoloft

    i am on day 5 of taking half a pill of zoloft, it was perscribed for my anxiety and panic attacks, i have never been on any anit-depressents before.. the medication is causing immsomna, my vision is blurrey and when i lie down it makes me really dizzy, my skin is numb and tingly..is this something i need to contact the emergancy room for? is this normal? will it go away? im thinking i am just going to stop taking the zoloft because this is freaking me out. any advice would be so great

     
    Sponsors Lightbulb
       
    Old 04-29-2008, 10:22 AM   #2
    janedoe321
    Member
    (female)
     
    janedoe321's Avatar
     
    Join Date: Jan 2001
    Posts: 96
    janedoe321 HB User
    Arrow Re: New here -questions about side affects of Zoloft

    Hi. I am on day 16 of Zoloft. I just yesterday started to get rid of this nervousness and tingling I had about me. Although, I have to say, that I had the nervousness BEFORE Zoloft and that is why I was put on it. I did start getting this feeling of pins poking my arms after starting the Zoloft. At one point, my vision seemed off also but not bad. I too have never taken any medications. I only had taken Excedrin and Ibuprofen! I'm still not happy about taking this medication but guess I 'have' to. Do you take the Zoloft in the morning or night? I take mine in the mornings. It differs for each individual, I hear. I took 25mg for 2 weeks then just 3 days ago, went up to the 50mg. I tried to go up to 50 after 1 week but got REAL nervous. Not sure if I've helped you much as I'm still questioning this new medication myself. I thought I'd just let you know that I did experience some of what you said.

    Let me know if it eventually starts working. I may end up with some therapy also as I'm still not real content and relaxed, like I use to be. I miss that 'giddiness" about things that are suppose to make you happy.

    Hang in there and take care.

    Last edited by msmod; 04-29-2008 at 11:16 AM. Reason: Removed unnecessary quote. Ms_Mod

     
    Old 04-29-2008, 11:23 AM   #3
    Luvmydog
    Member
    (female)
     
    Luvmydog's Avatar
     
    Join Date: Jan 2007
    Location: Fairmont, WV USA
    Posts: 68
    Luvmydog HB User
    Re: New here -questions about side affects of Zoloft

    I can only relate my Zoloft experience. Not meant to frighten anyone, but what I endured was very real. Once up to 50 mg. my anxiety was worse, I had digestive issues, shall we say. I lost my appetitie and any appeal for food. I was a normal weight. After a month of this, my weight had plummeted 14 pounds. I lost ALL interest in food and only ate to stay alive. I ended up in the E.R. and a doc there said to stop immediately. Then my PCP jumped into the act and said I should have tapered. I believe the E.R. doc and switched PCP at that point. Well after I stopped the Zoloft it took me an ENTIRE YEAR to regain appetite. If you will read the fine print about Zoloft side effects, it lists anorexia. Yes, it does!

    So, PLEASE.........if you begin to experience any of this get off of it. However, many people do well on it and I am not a doctor. Like I said I can only tell you what it did to me.

    I am hyper sensitive to these SSRI's and am now going off Lexapro because afther the Zoloft experience I was on Paxil for a year and half and gained 60 freaking pounds. Once I am off this Lexapro I will continue to deal with anxiety (I never had depression) with benzos. Good luck!

     
    Old 04-29-2008, 12:47 PM   #4
    ivy1958
    Newbie
    (female)
     
    ivy1958's Avatar
     
    Join Date: Apr 2008
    Location: midwest
    Posts: 7
    ivy1958 HB User
    Re: New here -questions about side affects of Zoloft

    I was on zoloft several years ago but not for long, all it did was make me very upset and I cried all the time. Went back to the doctor and he put me on paxil. Never had any trouble with that. There are lots of different medications out there these days. If you don't think it's working go back to your doctor and see what else is out there that might help. Good Luck.

     
    Old 05-01-2008, 12:40 AM   #5
    MommyKC
    Junior Member
    (female)
     
    MommyKC's Avatar
     
    Join Date: Apr 2008
    Location: illinois
    Posts: 13
    MommyKC HB User
    Re: New here -questions about side affects of Zoloft

    i stopped taking it and i feel MUCH better...i still have my anxiety but at least i am not disoriented and going blind..

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:09 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!